# SDR GTIA2020061035198

- Difficulty date: June 10, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 20,699 hours, 9,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHT INOP R2 ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R/R AFT FLASH LIGHT ON F/A R2 SEAT IAW AMM 25-65-00PB001 MISCELLANEOUS EMERGENCY EQUIPMENT. THIS CLEARS DMI# 2596055-1 PLACARD REMOVED. C/W UPDATE GMM FORM 11-02.
